# SDR 05FDEA03999

- Difficulty date: November 28, 2005
- Submitted: November 30, 2005
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727-200
- Aircraft serial: 21488
- Aircraft time: 39,969 hours, 27,046 cycles
- Engine: Pwa JT8D9
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT CARGO DOOR OUTER SKIN IS CHAFED ALONG FAIRING RUB STRIP. REPAIRED LOWER AFT CARGO DOOR OUTER SKIN PER 52-00-3 FIG 4.
